# SDR ABXA010872

- Difficulty date: April 3, 2002
- Submitted: May 9, 2002
- Operation: Air carrier
- Aircraft: N923AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47165
- Aircraft time: 68,834 hours, 65,821 cycles
- Engine: Pwa JT8D7B
- System (JASC): 7497 · Ignition System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO IGNITION ON EITHER ENGINE.  FOUND WIRES 1J6H24 AND 2J4D24 BURNT THROUGH THREE FEET LEFT OF PEDESTAL IN THE CAPTAIN'S CONSOLE.  REPLACED THE DAMAGED SECTION OF WIRES AND OPS CHECKED BOTH ENGINE IGNITION SYSTEMS IAW DC-9 MM.  NO DEFECTS NOTED.
